# SDR C2XA03CL105

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electrical Box
- Part number: 355022002MOD2
- Part serial: 1239
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2226 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
